# SDR QXEA2016120700786

- Difficulty date: November 29, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 37,426 hours, 39,266 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Frame 32
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FLANGE AT FRM  32.400, STRINGERS 31 AND 32L DAMAGED.  TRIMMED DAMAGE IAW SRM 53-00-00 REPAIR-18 PAR 7B ITEMS 1 THRU 4. COMPLIED WITH ET INSPECTION IAW NDTM 51-00-06. NO DEFECTS NOTED. INSTALLED A REPAIR IAW SRM 51-25-15 TR 51-033 STEP 7.C.
